# SDR CALA2013080790226

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 51,124 hours, 20,672 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: AFG0367463
- Condition: Missing
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS OVERWING LIFE LINE MISSING.
